# SDR DL72S950920

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631274A
- Condition: Worn
- Location: Nr 4 Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/E WAS WORN 52.5 INCHES FROM THE O/B END OF NR 4 FOREFLAP.  THE AREA WAS CLEANED UP AND AN EXTERNAL DOUBLER INSTALLED PER SRM 57 50 4 FIG 1.
